MAUDE Adverse Event Report: AESCULAP AG SURGICAL SCISSORS STR S/S 130MM

AESCULAP AG SURGICAL SCISSORS STR S/S 130MM
Model Number BC343R
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with bc343r - surgical scissors str s/s 130mm.According to the complaint description, the scissors was not cutting correctly.There was no described patient harm.Recognized before surgery during quality test.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records (dhr) will be checked for the leading device(s) lot number(s) from the quality coordinator of the production plant.If the review shows any conspicuities, the report will be updated and actions will be initiated.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
SURGICAL SCISSORS STR S/S 130MM
Common Device Name
SURGICAL SCISSORS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11959374
Report Number9610612-2021-00430
Device Sequence Number3741994
Product Code LRW
UDI-Device Identifier04038653021031
UDI-Public4038653021031
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC343R
Device Catalogue NumberBC343R
Device Lot Number4512297228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1